# SDR HNAA2011050600128

- Difficulty date: April 6, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 40,794 hours, 47,320 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARDWARE FOR FLIGHT SPOILER POSITION INDICATOR LT OTBD SPOILER IS CORRODED.  R & R HARDWARE ON LT OTBD FLGHT SPOILER POSITION INDICATOR.
